# SDR SWIA202052666

- Difficulty date: August 3, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT TRACK 1-1 HAS FASTENER MISSING SAFETY ON NUT, MARKED.  C-CHECK RO 9/21/2020.  INSTALLED NEW COTTER PIN ON THE RT WING SLAT TRACK 1-1 NUT (OUTBOARD SIDE), REF CRJ-700 AMM.
